# SDR WX0A2021061873743

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 52,181 hours, 37,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1A CHECK, EPSU CABIN EMERGENCY LIGHTING BATTERY FAULTS / REPLACED BATTERIES AT EPSU LOCATIONS 10WL, 11WL, 12WL, AND 13WL IAW AMM 33-51-38"
